# SDR HEEA954595

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2910 · Hydraulic System, Main
- Part: Belt
- Part number: 704A33690004
- Condition: Frayed
- Location: Hyd Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYED HYD PUMP BELT. REPLACED WITH SERVICEABLE BELT.
